# SDR UALA2011082604572

- Difficulty date: August 26, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 40,172 hours, 8,672 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314102
- Part serial: 42
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM SYSTEM SATCOM HI GAIN.  REPLACED SATCOM DATA UNIT, OPS NORMAL.
